# SDR ALGA105148

- Difficulty date: July 24, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N524AL
- Make and model: Urocop EC120B
- Aircraft serial: 1263
- Aircraft time: 2,574 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Tail Wheel
- Part number: C651A2001101
- Part serial: M1272
- Condition: Cracked
- Part time: 837 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LAMINATE / REPLACED WITH NEW BY FIELD MAINTENANCE.
